# SDR SWAA2022081235592

- Difficulty date: July 28, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR CUTOUT LOWER SILL STRAP AT STA 787 +16 RBL 20 W.L. 155.5 / [01] REMOVED CORROSION AT AFT CARGO DOOR CUTOUT LOWER SILL STRAP STA 787+16 RBL 20 WL 155.5 AS PER REF B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.050' TOOL USED : OLYMPUS 27MG B/C 172139 04/22;[04] EVALUATED REWORKED AREA. ORIGINAL THICKNESS 0.100'; MATERIAL LOST 0.050'; MATERIAL REMAINING 0.050'. FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-60-15-1A-1;[05] REMOVED AFT CARGO DOOR CUTOUT LOWER SILL STRAP STA 787+16 RBL 20 WL 155.5 AS PER REF B737-700 SRM 51-40-02-0G-0;[06] LOCATED AND DRILLED NEW AFT CARGO DOOR CUTOUT LOWER SILL STRAP AS PER REFERENCE B737-700 SRM 51-40-05-0G-0.;[07] VERIFIED STEPS 4; 5 AND 6. OK TO INSTALL NEW STRAP.;[08] STARTED INSTALLATION OF THE NEW AFT CARGO DOOR CUTOUT LOWER SILL STRAP AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG #146A8120.;[09] INSTALLED NEW AFT CARGO DOOR CUTOUT LOWER SILL STRAP AS PER REFERENCE B737-700 SRM 51-40-02-0G-0 AND DWG #146A8120.;[10] VERIFIED STEPS 8 AND 9.
